... reflux. Dizzy clamy. I'm on them because I'm on a lot of meds that were making me feel sick. cocodemol thyroxine angina tab statins quinnine antidepressant why am I feeling so ill?
Some of the symptoms you describe could be attributed to not taking the omeprazole such as the acid reflux. The dizziness and claminess not so much. The chest pains along with dizziness and claminess could be symptoms of a more serious problem which could require immediate medical attention. Have you missed taking any of your other medications mentioned? Please seek medical attention right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2010 • 1 answer
Posted 14 Nov 2013 • 4 answers
Posted 11 Jan 2014 • 1 answer
Chest pain ,breathing difficulty,heavy headed,can't smoke ,went out today and felt so dizzy I had t?
Posted 8 Jun 2015 • 2 answers
Posted 9 Jan 2016 • 0 answers